# SDR SWIA2018101545135

- Difficulty date: October 15, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 34,255 hours, 30,883 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GO AROUND, GEAR DISAGREE, SLOW RETRACTION. GEAR CAME UP ON ITS OWN. (FLT 3907) FO: 10/15/2018  WORK IN PROGRESS.
